# SDR DALA2021031801538

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND R/H WING #10 SLAT I/B UPPER CORNER FOUND WORN. REPAIRED PER SRM 51-70-10. (LP 1756188)
